Histoire d'un théorème de Bessaga et Pełczynski
Séminaire Choquet. Initiation à l'analyse, Tome 9 (1969-1970) no. 2, Exposé no. 16, 7 p.
@article{SC_1969-1970__9_2_A7_0,
     author = {Phelps, Robert R.},
     title = {Histoire d'un th\'eor\`eme de {Bessaga} et {Pe{\l}czynski}},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:16},
     publisher = {Secr\'etariat math\'ematique},
     volume = {9},
     number = {2},
     year = {1969-1970},
     zbl = {0212.14204},
     language = {fr},
     url = {http://www.numdam.org/item/SC_1969-1970__9_2_A7_0/}
}
TY  - JOUR
AU  - Phelps, Robert R.
TI  - Histoire d'un théorème de Bessaga et Pełczynski
JO  - Séminaire Choquet. Initiation à l'analyse
N1  - talk:16
PY  - 1969-1970
DA  - 1969-1970///
VL  - 9
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SC_1969-1970__9_2_A7_0/
UR  - https://zbmath.org/?q=an%3A0212.14204
LA  - fr
ID  - SC_1969-1970__9_2_A7_0
ER  - 
Phelps, Robert. Histoire d'un théorème de Bessaga et Pełczynski. Séminaire Choquet. Initiation à l'analyse, Tome 9 (1969-1970) no. 2, Exposé no. 16, 7 p. http://www.numdam.org/item/SC_1969-1970__9_2_A7_0/

[1] Asplund (Edgar). - Fréchet differentiability of convex functions, Acta Math., Uppsala, t. 121, 1968, p. 31-47. | MR 231199 | Zbl 0162.17501

[2] Bessaga (C.) and Pełczynski (A.). - On extreme points in separable conjugate spaces, Israel J. of Math., t. 4, 1966, p. 262-264. | Zbl 0145.16102

[3] Bourgin (R.). - Barycenters of measures on certain non-compact convex sets, Trans. Amer. math. Soc. (à paraître). | Zbl 0208.37502

[4] Khurana (S.S.). - Measures and barycenters of measures on convex sets in locally convex spaces, I and II, J. of math. Anal. and Appl., t. 27, 1969, p. 103-115 ; et t. 28, 1969, p. 222-229. | MR 243309 | Zbl 0183.13203

[5] Lindenstrauss (J.). - On operators which attain their norm, Israel J. of Math., t. 1, 1963, p. 139-148. | MR 160094 | Zbl 0127.06704

[6] Lindenstrauss (J.). - On extreme points in l1 , Israel J. of Math., t. 4, 1966, p. 59-61. | MR 200701 | Zbl 0145.16101

[7] Lindenstrauss (J.). - Weakly compact sets and the Banach spaces they generate, Proceedings of symposium on infinite dimensional topology [1967. Baton Rouge] (à paraître). | Zbl 0232.46019

[8] Namioka (I.) and Asplund (E.). - A geometric proof of Ryll-Nardzewski's fixed point theorem, Bull. Amer. math. Soc., t. 73, 1967, p. 443-445. | MR 209904 | Zbl 0177.40404

[9] Namioka (I.). - Neighbourhoods of extreme points, Israel J. of Math., t. 5, 1967, p. 145-152. | MR 221271 | Zbl 0177.40501

[10] Phillips (R.S.). - On weakly compact subsets of a Banach space, Amer. J. of Math., t. 65, 1943, p. 108-136. | MR 7938 | Zbl 0063.06212

[11] Rieffel (M.A.). - Dentable subsets of Banach spaces, with application to a Radon-Nikodym theorem, Functional analysis, Proceedings of a conference held at Irvine, 1966, p. 71-77. - Washington, Thompson Book Company ; London, Academic Press, 1967. | MR 222618 | Zbl 0213.13703

[12] Ryll-Nardzewski (C.). - On fixed points of semigroups of endomorphisms of linear spaces, Proceedings of the 5th Berkeley Symposium on mathematical statistics and probability [1965/66. Berkeley], Vol. II, part I. - Berkeley, University of California Press. | MR 215134 | Zbl 0189.17501

[13] Trojanskij (S.). - On locally uniformly convex and differentiable norms in certain unseparable Banach spaces, Studia Math., Warszawa, t. 37 (à paraître).